# SDR IPXA3M76979

- Difficulty date: January 25, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 42,924 hours, 9,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E COMPT BEADED DOUBLER CRACKED NEAR XOS.499,     REPAIRED RT WING FIXED L/E INNER BEADED DOUBLER BETWEEN XOS 494-500, SRM 57-40-02. REPAIR 15 FIG 203.
